# SDR DALA2017041002877

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD CUSP WEB CORRODED ON LOWER SURFACE UNDER DOUBLER (UNDER FLOOR) AROUND LIGHTENING HOLE AT STA 579 TO 598. BLENDED CORROSION ON LOWER SURFACE OF RIGHT OUTBOARD CUSP WEB AROUND LIGHTENING HOLE REMOVED .002" OF MATERIAL FROM A NOMINAL THICKNESS OF .020" FOUND TO BE WITHIN LIMITS WITH A REMAINING THICKNESS OF .018" REF B717 SRM 53-00-55 GUAGE TOOL TAG #2932 FOUND LWR SPLICE TO BE CORRODED OUT OF LIMITS REPLACED LWR SPLICE REF B717 SRM 51-41-05.  (LP #2966762)
